Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 2, Pages 239–246 (Mi tvp2341)  

Matrix functions of the trajectories of Markov chains

V. P. Čistyakov

Moscow

Abstract: Asymptotic log-normality of the product of random matrices is proved in several cases. We don't suppose that the matrices are strictly positive.

Full text: PDF file (513 kB)

English version:
Theory of Probability and its Applications, 1983, 27:2, 248–255

Bibliographic databases:

Received: 03.06.1980

Citation: V. P. Čistyakov, “Matrix functions of the trajectories of Markov chains”, Teor. Veroyatnost. i Primenen., 27:2 (1982), 239–246; Theory Probab. Appl., 27:2 (1983), 248–255

Citation in format AMSBIB
\Bibitem{Chi82}
\by V.~P.~{\v C}istyakov
\paper Matrix functions of the trajectories of Markov chains
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 2
\pages 239--246
\mathnet{http://mi.mathnet.ru/tvp2341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=657918}
\zmath{https://zbmath.org/?q=an:0518.60054|0509.60031}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 2
\pages 248--255
\crossref{https://doi.org/10.1137/1127027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983QN71900003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2341
  • http://mi.mathnet.ru/eng/tvp/v27/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:146
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021